• entries
    87
  • comments
    171
  • views
    10,141

Carnival Fun


Kj mcmeekin

662 views

Friday night I deceided to take Chris to the local carnival - my main goal was to have him see the fireworks. He loves them. We got hamburgers and french fries, (of which I know are not the best for his diabetes) and then an ice-cream cone :nuhuh: His doctor would probably have my head but I felt he needed to have fun and eat fun food for once. We sat and listened to the band that was playing and then around 10pm the fireworks started. I think he only saw a couple because when I looked over at him he was sound asleep. Although when we got home he must have thanked me 10 times for taking him to the carnival, he said he really had alot of fun. THAT'S ALL THAT COUNTS!!!!!!!!!!!!!!!!

 

Today he slept all day. He woke up for breakfast, ate, fell back to sleep until around 12 noon - finally got cleaned up and went back to sleep after his bath and slept till 4pm when I finally asked him if he wanted to get out of bed and sit in his lounge chair - of which he did - he tried to watch the baseball game but slept through that - I had to feed him his supper because he kept falling asleep and couldn't feed himself. Plus I was afraid he was going to choke. I had to keep waking him up to eat. Right after supper he fell back to sleep. I can't imagine that last nights outing made him that tired - I have a feeling it could be the new medication the doctor put him on for his tremors. So I have to check into this on Monday.

 

So if its from the medication which is more important - stopping the tremors or having him awake. If it is the medication maybe the dose can be lowered to stop this side affect. I wish once an answer or solution to a problem would not have negative effects.

 

 

3 Comments


Recommended Comments

What was the name of that medication for tremors the doctor put him on? Glad all went well and his brain is resting, a sign of recovery, rest.

Link to comment

Glad you had a good time.. and Chris was so happy. Yes some medications can make you really sleepy for awhile, sometimes the dose can be lowered and raised gradually .

 

 

Link to comment

The medication was Primidone 50mg. He was taking 50mg AM & PM. He has been sleeping 24 hours a day except when I try to keep him awake to eat.

 

I called his doctor today and he was taken off it. He is a ZOMBIE!!!!!!!!!!!! Chris agreed he would rather put up with occassional tremors than to be like this.

 

 

Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.